# SDR DJFA2004029

- Difficulty date: October 21, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N381CW
- Make and model: Cessna 650
- Aircraft serial: 6500111
- Aircraft time: 10,284 hours, 6,855 cycles
- Engine: Garrtt TFE7313C
- Engine time: 8,279 hours, 5,439 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A5409CT
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 2,672 hours, 1,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE AT V2 RIGHT FUEL COMPUTER ANNUNCIATOR ILLUMINATED AND THE NR 2 ENGINE ROLLED BACK TO 70 PERCENT AND STARTED SURGING.  THE AIRCRAFT ROLLED RIGHT AT APPROXIMATELY 50 FEET IN THE AIR.  CORRECTIVE ACTION WAS TAKEN TO MAINTAIN CENTERLINE AND CLIMB.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED BACK AT KJAC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT FUEL CONTROL UNIT, AND TIGHTENED LOOSE T2 CANNON PLUG AND P2 LINE B-NUT AT THE PT2 SENSOR.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
